# SDR SWIA202412031019

- Difficulty date: October 19, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY-EXIT DOOR - SUSPECTED CRACK AT THE AFT HOOK FITTING. (MARKED)     (C-CHECK RO 11/30/2024)    REPAIRED CRACK AT THE R/H OVERWING EMER DOOR, AFT HOOK FITTING PER REO 670-52-21-104 REV -A DATE 2024-10-28 BY IDENTIFYING CRACK LOCATION, REMOVING DAMAGE, INSPECTING CUTLINES, AND BY FABRICATING AND INSTALLING REPAIR PARTS. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
